# SDR IPXA2024112636647

- Difficulty date: November 22, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 39,516 hours, 26,869 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: Window
- Part number: 141T480150
- Part serial: 15364H6802
- Condition: Arced
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

R FWD WINDOW STARTED TO ARC. CHECK LIST SAID TO CONTINUE. WINDOW WAS NOT DEFORMED, AIR LEAK NOT OBSERVED. FL370. REMOVED AND REPLACED R1 WINDSHIELD REF MM 56-11-00-424-015. FINAL TORQUES COMPLETED. OPS CHECKS, INCLUDING WINDOW HEAT & WIPERS, PASSED, REF AMM 56-11-00-424-015.
